Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 281, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 10, 2011, 7:44 PM MDT for Cherry County, Hooker County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 7:44 PM MDT (01:44 UTC)
- Expired
- Aug 10, 2011, 8:30 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE
The radar
The North Platte radar (KLNX), 50 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 8:00 PM MDT | HAIL 1 | 1 W Mullen, NE | |
| Aug 10, 8:13 PM MDT | HAIL 1.75 | 4 Sw Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 4:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
459
WUUS53 KLBF 110144
SVRLBF
NEC031-091-110230-
/O.NEW.KLBF.SV.W.0281.110811T0144Z-110811T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM MDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 830 PM MDT
* AT 741 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES NORTHWEST OF MULLEN...AND MOVING SOUTH AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MULLEN AROUND 805 PM MDT.
HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 60 AND HIGHWAY 97 MILE MARKER 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
4229 10107
TIME...MOT...LOC 0143Z 348DEG 23KT 4215 10116
WIND...HAIL 60MPH 1.00IN
$$
POWER2 follow-up statements
207
WWUS53 KLBF 110159
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM MDT WED AUG 10 2011
NEC031-091-110230-
/O.CON.KLBF.SV.W.0281.000000T0000Z-110811T0230Z/
HOOKER NE-CHERRY NE-
759 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY AND HOOKER COUNTIES UNTIL 830 PM MDT...
AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF MULLEN...MOVING SOUTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 60 AND HIGHWAY 97 MILE MARKER 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
4229 10107
TIME...MOT...LOC 0159Z 348DEG 23KT 4205 10113
WIND...HAIL 60MPH 1.75IN
$$
POWER949
WWUS53 KLBF 110218
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM MDT WED AUG 10 2011
NEC031-091-110230-
/O.CON.KLBF.SV.W.0281.000000T0000Z-110811T0230Z/
HOOKER NE-CHERRY NE-
818 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CHERRY AND HOOKER COUNTIES UNTIL 830 PM MDT...
AT 813 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF MULLEN...MOVING SOUTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 97 CROSSING THE DISMAL RIVER AROUND 830 PM MDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
97 MILE MARKER 50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4174 10085 4175 10141 4210 10142 4224 10148
4229 10107
TIME...MOT...LOC 0218Z 348DEG 23KT 4193 10110
WIND...HAIL 60MPH 1.75IN
$$
POWERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:16 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 10, 4:16 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 PM CDT WED AUG 10 2011 .UPDATE... UPDATED FORECAST FOR SEVERE THUNDERSTORMS WATCH FOR WESTERN NEBRASKA. ADDED ISOLATED THUNDERSTORMS TO SOUTHWEST NEBRASKA. && .PREV DISCUSSION... /ISSUED 346 PM CDT WED AUG 10 2011/ SYNOPSIS... ISOLATED SHOWERS AND STORMS CONTINUE THIS AFTERNOON MAINLY FROM THE NORTHERN PANHANDLE SOUTHEAST THROUGH THE CENTRAL SANDHILLS. A COMBINATION OF A WEAK DISTURBANCE MOVING FROM SRN WY AND SRN PANHANDLE WITH DIFFERENTIAL HEATING AND WEAK SURFACE CONVERGENCE HAVE BEEN SUFFICIENT TO SUSTAIN UPDRAFTS. THIS ACTIVITY TO CONTINUE FOR REMAINDER OF AFTERNOON WITH A FEW STORMS POSSIBLY BECOMING NEAR SEVERE FOR A BRIEF TIME WITH SMALL HAIL POSSIBLE. SHORT TERM (TONIGHT THROUGH SATURDAY)... ACTIVITY FROM THIS AFTERNOON TO LINGER INTO THE EVENING PERHAPS TIL AROUND SUNSET. OTHERWISE CLEARING SKIES WITH PATCHY FOG POSSIBLE LATE TONIGHT INTO EARLY THURSDAY MORNING. NOT LOOKING FOR LOW VISIBILITIES...BUT RATHER 3 TO 5 MILE VISIBILITIES. A COOLER NIGHT WITH LOWS 55 TO 59. MAINTAINED A CHANCE FOR SHOWERS AND STORMS THURSDAY AFTERNOON/THURSDAY NIGHT. CONVECTIVE PARAMETERS FAVORABLE FOR ISOLATED SEVERE STORMS TO DEVELOP/OR MOVE INTO AREA FROM THE SRN BLACK HILLS REGION AND ALSO ALONG A PRONOUNCED DRYLINE IN THE EASTERN PANHANDLE. UPPER FLOW IS WEST NORTHWEST SIMILAR TO THE PAST FEW DAYS. STORM LOOK TO INITIATE UPON 45-50 KTS OF DEEP LAYER SHEAR WITH 2000-3500 J/KG OF MOST UNSTABLE CAPES. ALL APPEAR IN SUFFICIENT BALANCE TO FOR SUSTAINED SEVERE AS OPPOSED TO PULSE STORMS. STORMS MAY FOR A LARGE CLUSTER OR MCS ACROSS THE CENTRAL AND NORTH AND TRACK EAST SOUTHEAST INTO EASTERN NEBRASKA OVERNIGHT. HIGHS THURSDAY WARM TO THE MID 80S WEST TO LOW 80S EAST. A WEAK COLD FRONT WILL PASS THROUGH FRIDAY WITH STORM CHANCES MAINLY ACROSS THE EAST. MAINLY ACTIVITY SHOULD RESIDE ACROSS THE EASTERN DAKOTAS/IOWA AND MINNESOTA. HIGH FROM LOW 80S NORTH HALF TO MID 80S SOUTH. A SLIGHT REINFORCING COLD FRONT ACTUALLY ARRIVES FRIDAY NIGHT WITH DRY CONDITIONS FORECAST. FOR SATURDAY...SURFACE WINDS SLOWLY VEER TO EASTERLY BY LATE DAY. HIGHS HELD IN THE LOWER 80S. CURRENT DRY FORECAST AS CONVECTION SHOULD BE CONFINED TO THE HIGHER TERRAIN OFF THE FRONT RANGE. LONG TERM (SUNDAY THROUGH WEDNESDAY)... UPPER RIDGE CENTER ACROSS TEXAS SUNDAY IS FORECAST TO STRETCH NORTHEAST INTO THE MID MISSISSIPPI VALLEY BY WEDNESDAY AS A BROAD UPPER TROUGH EXTENDS ACROSS THE WESTERN CONUS. HIGHS SUNDAY SLIGHTLY BELOW NORMAL FROM 82 TO 86 DEGREES TO WARM TO 85 TO 90 DEGREES BY MONDAY THROUGH WEDNESDAY. MAINLY A SLIGHT CHANCE OF SHOWERS AND STORMS SUNDAY NIGHT THROUGH MONDAY NIGHT AS WEAK DISTURBANCES CREST UPPER RIDGE AND AGAIN TUESDAY NIGHT AS UPPER FLOW TRANSITIONS TO SOUTHWESTERLY ALOFT. AVIATION... BOTH THE BKN-OVC CEILINGS AND SCATTERED -TSRA THAT ARE CENTERED OVER NORTH CENTRAL NEB SHOULD DISSIPATE AFTER 00 UTC AS LOW-LEVEL COOLING SETS IN. LIGHT SOUTH-SOUTHEASTERLY FLOW OVERNIGHT WILL RESULT IN AN INCREASE OF MOISTURE AND POTENTIALLY CAUSE STRATUS AND/OR FOG. IT/S LOOKING LIKE IFR OR LOWER CONDITIONS WILL DEVELOP...ESPECIALLY OVER SOUTHWEST NEB SUCH AS AT KLBF...WHERE MODEL GUIDANCE SUBSTANTIATES THE RISK THE MOST. IF IT DOES FORM...IT SHOULD LIFT BY 18 UTC THU. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...POWER AVIATION...POWER
Hazardous weather outlook, Aug 10, 6:47 PM MDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM CDT WED AUG 10 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-120100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 747 PM CDT WED AUG 10 2011 /647 PM MDT WED AUG 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED STRONG AND SEVERE THUNDERSTORMS ARE POSSIBLE INTO THROUGH THIS EVENING ACROSS PORTIONS OF NORTHERN NEBRASKA AND THE WESTERN PANHANDLE. LOCATIONS THAT HAVE THE HIGHEST THREAT FOR SEVERE STORMS ARE GENERALLY ALONG AND WEST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY AFTERNOON ACROSS NORTHWESTERN NEBRASKA...THE PANHANDLE...AND THE WESTERN SAND HILLS. STORMS WILL SPREAD INTO CENTRAL NEBRASKA BY THE LATER AFTERNOON ON THURSDAY. VERY LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. THUNDERSTORMS MAY GROW INTO LARGER CLUSTERS INTO THE EVENING AND POSSIBLY OVERNIGHT WITH LOCALLY HEAVY RAINFALL AND A CONTINUED THREAT FOR DAMAGING WINDS AS CLUSTERS MOVE EAST AND SOUTHEASTWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Aug 10, 6:59 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 759 PM CDT WED AUG 10 2011 NEZ058-110145- PERKINS NE- 659 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS COUNTY UNTIL 745 PM MDT... AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VENANGO...OR 16 MILES SOUTHEAST OF JULESBURG...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VENANGO... BRANDON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Special weather statement, Aug 10, 7:02 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM MDT WED AUG 10 2011 NEZ069-110145- CHASE NE- 702 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHASE COUNTY UNTIL 745 PM MDT... AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF ALVIN...OR 18 MILES SOUTHEAST OF HOLYOKE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROOKS
Local storm report, Aug 10, 7:21 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
821 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 22 S CODY 42.62N 101.25W
08/10/2011 E1.00 INCH CHERRY NE PUBLIC
&&
JAHSENMALocal storm report, Aug 10, 7:27 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 27 S CODY 42.55N 101.25W
08/10/2011 E1.75 INCH CHERRY NE PUBLIC
REPORTED SEEING A ROTATING WALL CLOUD JUST TO THE NORTH
OF THE LOCATION.
&&
JAHSENMALocal storm report, Aug 10, 7:41 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FUNNEL CLOUD 20 WSW MERRITT RESERVOI 42.53N 101.23W
08/10/2011 CHERRY NE PUBLIC
&&
JAHSENMALocal storm report, Aug 10, 7:42 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 20 WSW MERRITT RESERVOI 42.53N 101.23W
08/10/2011 E1.75 INCH CHERRY NE PUBLIC
&&
JAHSENMAThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:21 PM MDT | Tornado Warning | LBF | Cherry | 24 min |
| Aug 10, 6:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Aug 10, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson | 46 min |
| Aug 10, 8:42 PM MDT | Areal Flood Advisory | LBF | Hooker | 3 hr |
| Aug 10, 9:15 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.